# SDR AWXA200601293

- Difficulty date: July 23, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 61,751 hours, 38,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - ATB - EQUIPMENT COOLING EXHAUST OFF LIGHT CAME ON DURING THE CLIMB OUT IN THE ALTERNATE POSITION AT CRUISE WAS STEADY OFF IN BOTH THE ALTERNATE AND NORMAL POSITION.
